Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum to “An infinite family of bounds on zeros of analytic functions and relationship to Smale’s bound”

Author: Bahman Kalantari
Journal: Math. Comp. 74 (2005), 2101-2101
Published electronically: June 14, 2005
Original Article: Math. Comp. 74 (2005), 841-852.
MathSciNet review: 2164118
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

Bahman Kalantari
Affiliation: Department of Computer Science, Rutgers University, New Brunswick, New Jersey 08903

Received by editor(s): March 25, 2005
Published electronically: June 14, 2005
Article copyright: © Copyright 2005 American Mathematical Society